" A lot of people get a rash. The sun will only make it worse. Talk with the doc about treatment and saty out of sun. I took benadyl and used a pepperment soap it helped the itch
but did not make the rash go away . It did get better whe..."
Just a quick note to say hi! Hey Crigger, thanks for the complements and yea my legs where sore from being a pin cushion for 96 weeks. Dealing with gout in my knees and ankles side effects from meds and being treated for that.I know you said your on your 3rd treatment don't give up hang in there be well
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.